Botox is fabulous for wrinkles but will have no effect on your eczema. Please consult a good board certified dermatologist for help with emollients, antihistamines and possible other treatments like oxygen facials for your skin condition.
From the photo, the skin doesn't really appear to be thickened, but it's a little hard to tell. The best thing you can do is see a good dermatologist for evaluation and treatment. It might be necessary to feel or even palpate the skin to determine if it is thickened. It's very likely that this can be successfully treated. Botox will not help at all. jlr
Will Botox help thickened skin cause by eczema?
Thank you for your question. Botox around the lips is indicated for vertical lip lines. Speak with a dermatologist regarding your concern to see about alternate treatments available.
I suggest about 7 units of Botox and a superficial filler that can be used to recreate your lip line and columella. Best to see an experienced injector in person for best advice.
Thank you for your question and for sharing your pictures!
Kate Ross, MD
Thank you for your question.
Botox does not help or affect eczema. For the lips, Botox has been utilized to decrease vertical wrinkles on the border. You may want to consult with a pastil surgeon about the best use of Botox for your particular case.
Manish Champaneria, MD
Will botox help thickened skin?
It doesn't actually appear that you have eczema but even if you do, Botox will not help. Occasionally Botox injections are done in the upper lips in small amounts to help decrease wrinkling by partially paralyzing the muscles around the mouth, but I don't think I would recommend it for you. You may be able to use a topical solution to tighten your skin a bit, but I wouldn't recommend filler as your lips are already quite plump. Starting with your dermatologist is probably your best solution. Best of luck!